# SDR ALGA201202131204

- Difficulty date: February 13, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N269AL
- Make and model: Bell 206L-4
- Aircraft serial: 52284
- Aircraft time: 8,785 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Trunnion
- Part number: 206011120103
- Part serial: HB2119
- Condition: Corroded
- Location: M/R Head
- Part time: 2,115 hours
- Component: Hub Assy, Bell
- Component part number: 206011100105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HEAD TRUNNION SPLINES PITTED BEYOND LIMITS.
